# SDR ASOA201000346

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 19,215 hours, 13,990 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669-855
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS ON FS669.40 TO FS855.40 RBL & LBL 9.0 ARE CORRODED.    REMOVED SEAT TRACK IAW AMM 53-00-49-000-801-A03 PARA 4B.  INSTALLED AT SEAT TRACK IAW AMM 53-00-49-400-801-A03.
